Sign in to follow this  
Followers 0
chewey52

Did You Get Really Bad Headaches?

20 posts in this topic

Posted

Hi everyone, I'm 20 years old and I have been taking 25mg of zoloft for exactly two weeks. I have been getting really bad headaches at night. Not really the normal headache though just very bad pressure that I can hardly stand. I'm wondering if this is because of the zoloft. Has anyone else gone through this and will it get better? :hearts:

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

Hi everyone, I'm 20 years old and I have been taking 25mg of zoloft for exactly two weeks. I have been getting really bad headaches at night. Not really the normal headache though just very bad pressure that I can hardly stand. I'm wondering if this is because of the zoloft. Has anyone else gone through this and will it get better? :hearts:

Sorry I dont really know the answer to your question. I have headaches a lot anyway because of a small cyst in my brain so it would be hard for me to tell the difference. I hope someone else might know.

Share this post


Link to post
Share on other sites

Posted

I had a very bad pressure on my head for a while mostly becasue of my depression. If you have been having headeaches since being on Zoloft, it could be the medication and could possible go away after it is regulated in your system. I hope it does go away..take care

Share this post


Link to post
Share on other sites

Posted

Hi Chewey52,

I too have been have these terrible heachaches at night and throughout the day. Very sensitve to light and sudden noises/sounds. This has been occuring for 4 days now and I've been on Sertaline for only a week at 50mg. Hoping it will get better soon before I go crazy :hearts: ...(seeing the doc later today).

Hopefully this will get better for the both of us and anyone else experiencing this.

Share this post


Link to post
Share on other sites

Posted

Hi everyone, I'm 20 years old and I have been taking 25mg of zoloft for exactly two weeks. I have been getting really bad headaches at night. Not really the normal headache though just very bad pressure that I can hardly stand. I'm wondering if this is because of the zoloft. Has anyone else gone through this and will it get better? :hearts:

I didn't really have bad headaches on zolft I am on lexapro and I don't know if it is stress realted or not. I did get sort of nausuated on Zoloft at one time because I had this ***** shrink that kept increasing it and prescribing welbutrin as well. I just got imune to zolft stopped working.

Steve

Share this post


Link to post
Share on other sites

Posted

I had a few headaches on startup, but they went away once I'd gotten adjusted to the med. Hope everyone else's headaches go away too!

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Posted

I have been on Paxil and i am omn Zoloft now. Both gave me headaches but Paxil was by far worse.

Now i am on Zolft, still have headaches, whenever i look into the light. I do not have headaches at night.

Share this post


Link to post
Share on other sites

Posted

Hi Chewey, I'm on day five of Zoloft and yesterday morning i started getting a sickly headached on the left side of my head and behind my let eye. As you say it's a sort of pressure feeling and it was making me feel sick but today it's not too bad, it's still there but i had a good nights rest. I NEVER get headaches normally so i'm positive it's a side effect of the medication, it should wear off on it's own. Keep it up!

Share this post


Link to post
Share on other sites

Posted

Hi Chewey,

I've had a few of those headaches, but it was on startup. The only other time I've had those after adjusting to zoloft was if I forgot to take it. It's funny to me how the meds take so long to kick in, and yet when you miss a dose you know it immediately.

Anyway, I do hope the headaches go away soon!

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Posted

I've started back on Zoloft after a nine month break. I'm on day 19 (3 weeks, 5 days). I've been getting these types of tension headaches. I wasn't sure if it was a SE of the meds or the anxiety. I'm starting to think it's a SE. It is listed as one. Another people I know on Zoloft also experienced this SE on startup. I'm pretty sure mine are starting to reduce. There different to usual headaches and sometimes improve a bit with paracetamol. I'm confident they'll dissappear.

BTW. This is a great discussion board.

Share this post


Link to post
Share on other sites

Posted

Hi everyone, I'm 20 years old and I have been taking 25mg of zoloft for exactly two weeks. I have been getting really bad headaches at night. Not really the normal headache though just very bad pressure that I can hardly stand. I'm wondering if this is because of the zoloft. Has anyone else gone through this and will it get better? :hearts:

Hi

I 've been on Zoloft for 3 wks and have also got some headaches/pressure in the head. I have just gone up to a dose of 100mg today and this afternoon I have had a funny pressure ache in the lower back of the head where it meets the neck.

Bit of a worry isn't it.

Otherwise the Zoloft has been quite good, except I have had a bit of the shakes at times, I have found they mainly occur for a few hours after taking it. I have a lot of trembles when something triggers my anxiety which has happened alot lately it could be a coincidence.

Still not sure if Zoloft is for me.

Share this post


Link to post
Share on other sites

Posted

I've got the headaches as well. So far, ibuprofen hasn't really helped, and I'm loath to take acetominephan for its effects on the liver, as I understand Zoloft metabolizes in the liver. I'm just speculating on the possible effects of that, though.

Share this post


Link to post
Share on other sites

Posted

I had a few headaches on startup, but mine went away, and I hope everyone here has the same experience.

And Bluebird, some people do have tremors on zoloft, and that's something you definitely want to tell your doc you're experiencing. Hopefully it will go away, but in the meantime, it's best to discuss SE's sooner rather than later, that way if it doesn't go away your doc already knows it's been a problem and can work with you on it.

Take care guys,

Dewayne

Share this post


Link to post
Share on other sites

Posted

Today's my second day with no headaches! Huzzah!

Share this post


Link to post
Share on other sites

Posted

Huzzah Indeed!

I hope the headaches stay away, Sideways!

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Posted

Good news to report. I'm now 5 weeks on Zoloft on those headaches have finally stopped!! Yay! Only thing now is I've developed a really annoying tremor in my hands and arms. Sort of feels like I have electricity in my veins. More annoying than anything else. Hopefully it will subside also. Sometimes get twitches too but they appear to be reducing. Did anyone else can twitches or tremors. Did they eventually disappear?

Share this post


Link to post
Share on other sites

Posted

I do know that tremors are a common side effect that doctors look for when starting up on zoloft - mine asked me if I had experienced any tremors at every follow up. It wouldn't hurt to give your doc a call and see what he/she says about it.

And that's great that the headaches went away! I know I worried about them when I started, although my headaches were fairly mild.

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Posted

Hi everyone, I'm 20 years old and I have been taking 25mg of zoloft for exactly two weeks. I have been getting really bad headaches at night. Not really the normal headache though just very bad pressure that I can hardly stand. I'm wondering if this is because of the zoloft. Has anyone else gone through this and will it get better? :hearts:

[/quote

I have been getting them as well....5 weeks in.

Share this post


Link to post
Share on other sites

Posted

My headaches went away as the meds kicked in, and I was lucky in that mine were mild and short lived. I hope your headaches fade as well! If they don't, make sure your doc knows about it.

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Posted

i had those awful headaches when i first started zoloft and any time i had a dose increase. it was a horrible pressure behind my eyes, temples, and back of head. i ended up taking ibuprofen and it helped. after a few weeks in i feel great, no more headaches. if they continue, definately let your pdoc know.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0